- -

Lebesgue quasi-uniformity on textures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Lebesgue quasi-uniformity on textures

Show full item record

Ozcag, S. (2015). Lebesgue quasi-uniformity on textures. Applied General Topology. 16(2):167-181. doi:10.4995/agt.2015.3323.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72426

Files in this item

Item Metadata

Title: Lebesgue quasi-uniformity on textures
Author:
Issued date:
Abstract:
[EN] This is a continuation of the work where the notions of Lebesgue uniformity and Lebesgue quasi uniformity in a texture space were introduced. It is  well known that the quasi uniform space with a compact topology has ...[+]
Subjects: Texture , Di-uniformity , Quasi-uniformity , Lebesgue quasi-uniformity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3323
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.3323
Type: Artículo

References

Brown, L. M., Ertürk, R., & Dost, Ş. (2004). Ditopological texture spaces and fuzzy topology, I. Basic concepts. Fuzzy Sets and Systems, 147(2), 171-199. doi:10.1016/j.fss.2004.02.009

Brown, L. M., Ertürk, R., & Dost, Ş. (2004). Ditopological texture spaces and fuzzy topology, I. Basic concepts. Fuzzy Sets and Systems, 147(2), 171-199. doi:10.1016/j.fss.2004.02.009

Brown, L. M., Ertürk, R., & Dost, Ş. (2004). Ditopological texture spaces and fuzzy topology, I. Basic concepts. Fuzzy Sets and Systems, 147(2), 171-199. doi:10.1016/j.fss.2004.02.009 [+]
Brown, L. M., Ertürk, R., & Dost, Ş. (2004). Ditopological texture spaces and fuzzy topology, I. Basic concepts. Fuzzy Sets and Systems, 147(2), 171-199. doi:10.1016/j.fss.2004.02.009

Brown, L. M., Ertürk, R., & Dost, Ş. (2004). Ditopological texture spaces and fuzzy topology, I. Basic concepts. Fuzzy Sets and Systems, 147(2), 171-199. doi:10.1016/j.fss.2004.02.009

Brown, L. M., Ertürk, R., & Dost, Ş. (2004). Ditopological texture spaces and fuzzy topology, I. Basic concepts. Fuzzy Sets and Systems, 147(2), 171-199. doi:10.1016/j.fss.2004.02.009

L. M. Brown and M. M. Gohar, Compactness in Ditopological Texture Spaces}, Hacettepe journal of Mathematics and Statistics 38, no. 1 (2009), 21--43.

P. Fletcher and W. F. Lindgren, Quasi-uniform spaces, Marcel Dekker, (New York and Basel, 1982).

Gantner, T. E., & Steinlage, R. C. (1972). Characterizations of Quasi-Uniformities†. Journal of the London Mathematical Society, s2-5(1), 48-52. doi:10.1112/jlms/s2-5.1.48

Gantner, T. E., & Steinlage, R. C. (1972). Characterizations of Quasi-Uniformities†. Journal of the London Mathematical Society, s2-5(1), 48-52. doi:10.1112/jlms/s2-5.1.48

Hutton, B. (1977). Uniformities on fuzzy topological spaces. Journal of Mathematical Analysis and Applications, 58(3), 559-571. doi:10.1016/0022-247x(77)90192-5

Hutton, B. (1977). Uniformities on fuzzy topological spaces. Journal of Mathematical Analysis and Applications, 58(3), 559-571. doi:10.1016/0022-247x(77)90192-5

J. Marin and S. Romaguera, On quasi uniformly continuous functions and Lebesgue spaces}, Publicationes Mathematicae Debrecen 48 (1996), 347-355.

Ozcag, S., & Brown, L. M. (2003). Di-uniform texture spaces. Applied General Topology, 4(1), 157. doi:10.4995/agt.2003.2017

S. Özcag, F. Yildiz and L. M. Brown, Convergence of regular difilters and the completeness of di-uniformities, Hacettepe Journal of mathematics and statistics 34, (2005) 53-68.

Özçağ, S., Brown, L. M., & Krsteska, B. (2012). Di-uniformities and Hutton uniformities. Fuzzy Sets and Systems, 195, 58-74. doi:10.1016/j.fss.2011.12.004

Özçağ, S., Brown, L. M., & Krsteska, B. (2012). Di-uniformities and Hutton uniformities. Fuzzy Sets and Systems, 195, 58-74. doi:10.1016/j.fss.2011.12.004

Özçağ, S., Brown, L. M., & Krsteska, B. (2012). Di-uniformities and Hutton uniformities. Fuzzy Sets and Systems, 195, 58-74. doi:10.1016/j.fss.2011.12.004

Özçağ, S., Brown, L. M., & Krsteska, B. (2012). Di-uniformities and Hutton uniformities. Fuzzy Sets and Systems, 195, 58-74. doi:10.1016/j.fss.2011.12.004

[-]

This item appears in the following Collection(s)

Show full item record